# SDR SIMA200509802

- Difficulty date: April 5, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622009015
- Part serial: 0050
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 4241 - ORD - RETURN TO FIELD FOR BACK UP PITCH TRIM FAIL.  REPLACED HORIZONTAL STABILIZER ACTUATOR IAW EMB 145 AMM 27-40-02.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
